# SDR UPS97222270

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-SI, LFEC INSP OF BEAR STRAP, AT BS 620, EXHIBIT CRACK INDICATIONS AT 6 FASTENERS (MARKED) BETWEEN STR 14L AND 15 L.  REQUIRE FASTENER REMOVAL TO FACILITATE INVESTIGATION INSP.  REPAIRED PER EWO 97-2055 UPS ENG FILE NR727-53-1863.
